PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 158 | 3 | 249-288
Tytuł artykułu

From Newton’s method to exotic basins Part I: The parameter space

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This is the first part of the work studying the family $\mathfrak{F}$ of all rational maps of degree three with two superattracting fixed points. We determine the topological type of the moduli space of $\mathfrak{F}$ and give a detailed study of the subfamily $ℱ_2$ consisting of maps with a critical point which is periodic of period 2. In particular, we describe a parabolic bifurcation in $ℱ_2$ from Newton maps to maps with so-called exotic basins.
Słowa kluczowe
Rocznik
Tom
158
Numer
3
Strony
249-288
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-12-01
poprawiono
1998-07-07
Twórcy
Bibliografia
  • [Ba] K. Barański, Connectedness of the basin of attraction for rational maps, Proc. Amer. Math. Soc. (6) 126 (1998), 1857-1866.
  • [BH] B. Branner and J. Hubbard, The iteration of cubic polynomials, II: Patterns and parapatterns, Acta Math. 169 (1992), 229-325.
  • [CGS] J. H. Curry, L. Garnett and D. Sullivan, On the iteration of a rational function: computer experiments with Newton's method, Comm. Math. Phys. 91 (1983), 267-277.
  • [DH1] A. Douady et J. H. Hubbard, Etude dynamique des polynômes complexes, I et II, avec la collaboration de P. Lavours, Tan Lei et P. Sentenac, Publication d'Orsay 84-02, 85-04, 1984-1985.
  • [DH2] A. Douady et J. H. Hubbard, On the dynamics of polynomial-like mappings, Ann. Sci. École Norm. Sup. (4) 18 (1985), 287-343.
  • [HP] F. von Haeseler and H.-O. Peitgen, Newton's method and complex dynamical systems, Acta Appl. Math. 13 (1988), 3-58.
  • [He] J. Head, The combinatorics of Newton's method for cubic polynomials, Ph.D. thesis, Cornell University, Ithaca, 1987.
  • [MSS] R. Ma né, P. Sad and D. Sullivan, On the dynamics of rational maps, Ann. Sci. École Norm. Sup. (4) 16 (1983), 193-217.
  • [Mi1] J. Milnor, Dynamics in one complex variable: introductory lectures, preprint, SUNY at Stony Brook, IMS # 1990/5.
  • [Mi2] J. Milnor, Geometry and dynamics of quadratic rational maps, Experiment. Math. 2 (1993), 37-83.
  • [P1] F. Przytycki, Iterations of rational functions: which hyperbolic components contain polynomials?, Fund. Math. 149 (1996), 95-118.
  • [P2] F. Przytycki, Remarks on simple-connectedness of basins of sinks for iterations of rational maps, in: Banach Center Publ. 23, PWN, 1989, 229-235.
  • [Re1] M. Rees, A partial description of parameter space of rational maps of degree two, I: Acta Math. 168 (1992), 11-87; II: Proc. London Math. Soc. (3) 70 (1995), 644-690.
  • [Re2] M. Rees, Components of degree two hyperbolic rational maps, Invent. Math. 100 (1990), 357-382.
  • [Ro] P. Roesch, Topologie locale des méthodes de Newton cubiques, Ph.D. thesis, École Norm. Sup. de Lyon, 1997.
  • [Se] G. Segal, The topology of spaces of rational functions, Acta Math. 143 (1979), 39-72.
  • [Sh] M. Shishikura, The connectivity of the Julia set of rational maps and fixed points, preprint, Inst. Hautes Études Sci., Bures-sur-Yvette, 1990.
  • [Ta] Tan, Branched coverings and cubic Newton maps, Fund. Math. 154 (1997), 207-260.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv158i3p249bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.